Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Kirsten G. Wickelgren, Professor

Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message

Teaching (Fall 2019):

  • MATH 690-10.01, TOPOLOGY Synopsis
    Allen 304I, MW 01:25 PM-02:40 PM
Education:

Ph.D.Stanford University2009
Recent Publications   (More Publications)

  1. Kass, JL; Wickelgren, K, The class of Eisenbud-Khimshiashvili-Levine is the local A 1 -Brouwer degree, Duke Mathematical Journal, vol. 168 no. 3 (February, 2019), pp. 429-469 [doi]  [abs]
  2. Bergner, JE; Joachimi, R; Lesh, K; Stojanoska, V; Wickelgren, K, Classification of problematic subgroups of U(n), Transactions of the American Mathematical Society, vol. 371 no. 10 (January, 2019), pp. 6739-6777 [doi]  [abs]
  3. Wickelgren, K; Williams, B, The simplicial EHP sequence in A1‚Äďalgebraic topology, Geometry & Topology, vol. 23 no. 4 (January, 2019), pp. 1691-1777 [doi]  [abs]
  4. Davis, R; Pries, R; Stojanoska, V; Wickelgren, K, The Galois action and cohomology of a relative homology group of Fermat curves, Journal of Algebra, vol. 505 (July, 2018), pp. 33-69 [doi]  [abs]
  5. Kass, JL; Wickelgren, K, An √Čtale realization which does NOT exist, in Contemporary Mathematics, vol. 707 (January, 2018), pp. 11-29 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320